Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
Question: Medication interference
|Bella04 - Tue Sep 27, 2005 12:10 pm||
I am wonder what, if any, medications can cause a false positive HPT. I took a Beta-HCG test last week and it came back negative, now this morning I tested using a HPT and it came up positive. I then tested again a few hours later and it came back negative. I am thoroughly confused and wondering if perhaps something I am taking may be causing all the conflicting results?
|DeLWolcott - Tue Sep 27, 2005 1:01 pm||
According to all sources to which I have access:
Be sure to do your testing with the first morning urine as hCG is most concentrated in the urine at that time.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.